# SDR CALA9601629

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FUSELAGE SKIN AT STA 1223.  THE CRACKED AREA WAS CUT OUT, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
